Audio

When Magnesium Makes You Worse-Carolyn Dean MD Radio

LISTEN TO THE ARCHIVE:

Hour One – Right Click to Download

2018-07-02–1600—Live-With-Dr-Carolyn-Dean

Hour Two – Right Click to Download

2018-07-02–1700—Live-With-Dr-Carolyn-Dean

When people take a drug or a supplement they take it with the expectation that it will make them feel better. We know that’s not always the case with drugs but what about supplements?

Because so many people are reading Dr. Dean’s book, The Magnesium Miracle (2017 edition is now available) and hearing about magnesium more people are taking magnesium than ever before and a few people are wondering why it makes them feel worse.

In about 1 out of 100 people there can be a shift in your symptoms that you don’t understand. Here’s how one radio show listener put it, “My obvious magnesium deficiency symptoms, cramping, muscle aches, headaches, etc., are worsening slightly rather than getting better. Anxiety is the only thing that has gotten better. Is this normal? I’m using magnesium oil and magnesium citrate but not yet able to tolerate more than 200-300mg without getting diarrhea.”

Actually, it’s not magnesium that’s making you worse but just the way you are taking it or other things you are or aren’t taking along with it or the amount of toxicity in your body. None of this means that magnesium is bad for you. Magnesium is a vital nutrient in the body that is obtained mainly from fruits and vegetables. It is considered an electrolyte meaning that it helps to carry electrical impulses throughout the body. It is present in VERY large amounts INSIDE of each and every single cell in your body and its movement out of and back into the cells is what makes the beating of your heart and the thoughts in your head even possible.

Dr. Carolyn Dean has identified 14 of the most common reasons why you might feel worse or think you feel worse, after taking magnesium. Again,  it’s not magnesium that’s making you worse but just the way you are taking it or other things you are or aren’t taking along with it or the amount of toxicity in your body.

Categories: Audio

Tagged as: , , , ,

2 replies »

  1. My name is Richard ,I’m trying to avoid my second ablation, it’s in 3 weeks. I have A Fib this time around it’s not as bad
    But still sucks .My 1st ablation was 6 years ago
    My meds are fenofibrate 160mg,atorvastatin10 mg
    Allopurinol 300mg, baby aspirin 81 mg and metoprolol 25mg!
    I drink a lot of water more then most over this pass
    Year.Something triggered my A Fib back inthe last two months . I live on island of Oahu in Hawaii i’ M 43 years old
    I m very active as a surfer so my heart gets tested .After a hard days surf I would pass out
    At night I couldn’t stop it ,that’s how I could tell my A Fib was back.I just Purchase remag and remyte
    I didn’t ask my cardiologist doctor if I could take it
    I was drinking beer at times too probably didn’t help
    Know I taking it easy no more beer not surfing
    Trying to eat healthy foods. 3 days tell I get my
    Remag/remyte
    Any feed back

Leave a Reply

This site uses Akismet to reduce spam. Learn how your comment data is processed.